Volume 15, Issue 1 (Iranian Journal of Physics Research,Winter 2015)                   IJPR 2015, 15(1): 43-52 | Back to browse issues page



DOI: 10.18869/acadpub.ijpr.15.1.43

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Aghaei F, Hoseini S, Aghababaei Samani K. Stability of synchronous state in networks of chaotic maps by matrix measure approach . IJPR. 2015; 15 (1) :43-52
URL: http://ijpr.iut.ac.ir/article-1-1782-en.html

Department of Physics, Isfahan university of Technology, Isfahan, 84156-83111, Iran , f.aghaei@ph.iut.ac.ir
Abstract:   (3043 Views)
Stability of synchronous state is a fundamental problem in synchronization. We study Matrix Measure as an approach for investigating of stability of synchronous states of chaotic maps on complex networks. Matrix Measure is a measure which depends on network structure. Using this measure and comparing with synchronization threshold which depends on the function of the map, show us how the synchronous state can be stabilized. We use these methods for networks with different parameters and topologies. Our numerical calculation shows that synchronous states on more dense networks are more stable. Network’s size is another effective parameter that order of value and extent of stability interval is determined by network’s size. Our results also show that among dense networks, Random and Scale-Free networks have larger stability interval of coupling strength. Finally, we use Error Function to test a prediction of Matrix Measure approach.
Full-Text [PDF 12 kb]   (717 Downloads)    
Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

Send email to the article author


© 2015 All Rights Reserved | Iranian Journal of Physics Research

Designed & Developed by : Yektaweb

تحت نظارت وف بومی آسپا-وف